# SDR TSAA0575029

- Difficulty date: July 12, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part serial: 651668
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUNNING UP ENGINES FOR TAKE-OFF, GOT STEADY BANGING.  RPM BARELY PAST IDLE.  FLIGHT ATTENDANTS GUESS THE NR 2 ENGINE.  TAKE-OFF ABORTED.  R&R PRBC IAW MM 75-31-11 OPS CHECK OK ON NR 2 ENGINE.  BLEED VALVE SCHEDULING COMPLETED PER PWA MM 72-00-00.  LUBED 8TH AND 13TH STAGE BLEED VALVES ON NR 1 AND 2 ENGINES PER PWA MM 75-30-00.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
